A member asked:

What can i expect to happen when i take topiramate for my iih. i'm scared of taking medication, and i've read i could lose my hair?!

A doctor has provided 1 answer
Dr. Paul Grin answered

Specializes in Pain Management

also called IIH is not a benign condition. Many patients suffer from disabling headache, papilledema and blindness. The treatment is limited and has two goals: pain control and the preservation of blindness. Any medicine has the potential to cause side effects. The benefits of any medicine must be weighed against its possible risks. Take care.

Answered Nov 16, 2014

3.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...